English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/6199

Title: Obtaining fuzzy rules from interval-censored data with genetic algorithms and a random sets-based semantic of the linguistic labels
Author(s): Sánchez Ramos, Luciano
Couso Blanco, Inés
Issue date: 2010
Publisher version: http://dx.doi.org/10.1007/s00500-010-0627-6
Citation: Soft Computing, 15(10), p.1945-1957 (2010); doi:10.1007/s00500-010-0627-6
Format extent: p.1945-1957
URI: http://hdl.handle.net/10651/6199
ISSN: 1433-7479
Local identifier: 20101047
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.



Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias